# SDR 96FDEA00435

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515936
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON TOP FLANGE OF FRAME AT BS 680, RBL 39, WL 163.    *** S/D ***   REPAIRED DENT ON FRAME AT BS 680, RBL 39, WL 163, IAW FEDEX SRM 51-40-3.
